# SDR QMLA2024060620060

- Difficulty date: June 6, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N189AM
- Make and model: Bell 407
- Aircraft serial: 54047
- Aircraft time: 5,799 hours, 14,051 cycles
- Engine: Allsn 250C47B
- Engine time: 5,085 hours, 11,529 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLOAT PILOT OVER TEMP THE MGT IN FLIGHT. MGT EXCEEDANCE OF 741 FOR 3 SECONDS. PERFORMED SPECIAL INSPECTION OF TURBINE AND FIRST STAGE TURBINE WHEEL, TURBINE NOZZLE AND SHIELD. NO DEFECTS NOTED. REASSEMBLED TURBINE, OPS CHECK GOOD.
